Selected Answer Parkinson disease Question 380 out of 1 points Which medication

Selected answer parkinson disease question 380 out of

This preview shows page 7 - 9 out of 18 pages.

Selected Answer: Parkinson disease Question 38 0 out of 1 points Which medication class is recognized for the treatment of moderate to severe dementia? Selected Answer: Cholinesterase inhibitors. Question 39 1 out of 1 points You are seeing a 65 year old male with a long history of COPD who has recently developed hypertension. Which class of antihypertensive agents should the Nurse Practitioner avoid for this patient? Selected Answer: Beta- Blockers Question 40 0 out of 1 points Advanced practice nurse prescribing of scheduled medications is affected most by: Selected Answer: DE A Question 41 1 out of 1 points A male patient who is hypertensive takes Hydrochlorothiazide for his blood pressure . He presents with red, painful swelling of the great toe. In addition to treating gout, you recognize that you may need to: Selected Answer: Change his thiazide antihypertensive medication Question 42 1 out of 1 points A mother brings her 4-year-old child, who is vomiting and has a temperature of 103°F into the emergency department (ED). The ED physician orders acetaminophen (Tylenol) for the fever. The best form of Tylenol to give the child, considering her presentation, would be Selected suppository.
Image of page 7
Answer: Question 43 1 out of 1 points Ms. Simpson has a known history of asthma. She is on Theophylline daily. The NP contemplates giving her an antibiotic for her respiratory infection. The NP knows that which choice below could elevate theophylline levels? Selected Answer: Ciprofloxa cin Question 44 0 out of 1 points To minimize the risk of adverse effects of glucagon when given to an unconscious diabetic patient, as the patient regains consciousness, the nurse should Selected Answer: monitor for nausea and vomiting. Question 45 1 out of 1 points A patient who is a steroid-dependent asthmatic is started on a beclomethasone inhaler. Which should be part of patient education? Selected Answer: Rinse the mouth well after each use Question 46 1 out of 1 points A Nurse Practitioner is providing care for a patient who suffered extensive burns to his extremities during a recent industrial accident. Topical lidocaine gel has been ordered to be applied to the surfaces of all his burns in order to achieve adequate pain control. When considering this order, the Nurse Practitioner should be aware that Selected Answer: there is a risk of systemic absorption of the lidocaine through the patient's traumatized skin. Question 47 1 out of 1 points During a clinic visit, a patient complains of having frequent muscle cramps in her legs. The nurse's assessment reveals that the patient has been taking over-the- counter laxatives for the past 7 years. The nurse informed the patient that prolonged use of laxatives Selected Answer: may cause nutrient deficiencies.
Image of page 8
Image of page 9

You've reached the end of your free preview.

Want to read all 18 pages?

  • Fall '13
  • Pharmacology, Therapeutic effect, Adverse drug reaction, Adverse Effect

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture